MAUDE Adverse Event Report: CARDINAL HEALTH 1.9F ARGYLE SINGLE LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH 1.9F ARGYLE SINGLE LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43303
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the picc line catheter found to be leaking through a crack/hole.
 
Additional Manufacturer Narrative
The reported lot number does not correspond to the item code reported therefore a manufacturing device history review (dhr) could not be performed.However, all dhrs are reviewed to meet regulatory requirements prior to product release.One used catheter was received for analysis.A visual inspection revealed that the catheter showed signs of use (such as residues of blood) and a hole was identified in the catheter between the assembly of the extension with the hub.During a physical/functional evaluation, the sample was submitted to an underwater test and a leak was identified at the junction between the hub and the extension.The reported condition was confirmed.However, based on the available information and signs of use, it was determined that the catheter was in good conditions prior to use.Furthermore, the manufacturing process was reviewed and no potential causes contributing to the reported condition were found.Therefore, an exact root cause was not determined.It must be noted that in-process controls (such as personnel training, incoming quality acceptance testing for raw material, 100% in process visual inspection and visual acceptance sampling are performed in the plant) are in place to prevent nonconforming product from leaving the manufacturing operations.All information received will be used for further tracking and trending purposes.

Brand Name
1.9F ARGYLE SINGLE LUMEN PICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17451360
Report Number3009211636-2023-00822
Device Sequence Number17957143
Product Code LJS
UDI-Device Identifier10884527004645
UDI-Public10884527004645
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43303
Device Catalogue Number43303
Device Lot Number2211500078
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown